# SDR SWAA2022033120818

- Difficulty date: November 7, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 49,402 hours, 33,070 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST; J.C. ; L/H 663 VAPOR BARRIER IS CRACKED. / EVALUATED L/H 663 VAPOR BARRIER AND FOUND TO BE B.E.R. FABRICATED NEW VAPOR BARRIER WEB P/N 111A1141-3 IAW BOEING DWG. 111A1141 REV. B.
